| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer stated that there was no change in her eyes still wearing glasses and did not improve her vision.Additional information was received and she was unable to read without glasses, she really struggles to see the letters.The patient was not able to drive at night.At night she sees a gray blur in her vision.She was expecting 20/20 vision.She has had laser treatments and still no improvement.